Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

calling diabetics/Gliclazide questions

(2 Posts)
misdee Tue 06-Jun-06 10:25:07

My mum has been put on Gliclazide after the metaforim(sp) gave her a very upset stomache. she wants to know if this will cause any side effects and what to look out for? its 1 tablet a day (80mg).

nailpolish Tue 06-Jun-06 10:43:00

the upset stomach should go away, its a normal reaction when starting this drug for the first time

did she vomit

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: